# SDR ASOA2014041610359

- Difficulty date: March 24, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 14,787 hours, 10,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE FLOOR SUPPORT AT BS 280 AT RBL 45. REMOVED CORROSION IAW SRM 51-42-06-001-001-A01 AND 51-21-06-001-001-A01.
